Duromine Every Second Day ?

Dani7

Member
Standard Member
Mar 24, 2014
18
5
3
Hub, I'm on day 3 today. Tues was ok , just a bit dizzy and floaty, day 2 was actually good besides a headache but today I feel quite bad . I am dizzy , headache , legs sweating heaps and heart racing a bit. I don't want to quit already. Is there another option ? I am thinking something like taking it every second day perhaps ?
 

Scribbles

Active Member
Premium Member
Oct 23, 2013
107
41
28
Queensland Australia
Perhaps that might be worth a try Dani till you get used to them. They're too expensive to just not take!! I know the first time round I had the headaches. Are you eating enough?
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Hub, I'm on day 3 today. Tues was ok , just a bit dizzy and floaty, day 2 was actually good besides a headache but today I feel quite bad . I am dizzy , headache , legs sweating heaps and heart racing a bit. I don't want to quit already. Is there another option ? I am thinking something like taking it every second day perhaps ?
Anything but taking them every second day, please! Do not experiment with the pills, it's a common mistake to do that. I still don't get why some doctors prescribe to take these pills every second day (yes, I know some take them just in business days not in weekend)). But every instruction you may find about Duromine says you should take them regularly every day.
I know headaches, nausea and other bad effects can be just too annoying so you might want to stop taking the pills. But believe me they will pass soon. At least that's what was in me.
Try for your headaches some NSAIDs (ibuprofen, numesulide), also some people say that headaches disappear after they start drinking more water than usually and eating regularly. Hm... a good sleep helps too, but that is a common problem with the pills as well.. If you take the pill early in the morning, you should not have insomnia and dizziness the next day. Please tell me you're having enough food daily :rolleyes:
 
Last edited:

Dani7

Member
Standard Member
Mar 24, 2014
18
5
3
Hi , I was a lot better a few hours after posting this morning but those few hours after taking tablet were a bit harsh today (mostly dizzy and heart racing worry me, the rest I can deal with) The side effects seem to be different each day. I have decided to take tablet as usual at 6.30 am tomorrow. I am seeing the dr at 11.30 as I need a referral for something else so while I'm there I will ask her to check my pulse / blood pressure etc and have a chat about the side effects I had today. I also dropped in to the chemist today and she said that for most people the side effects go after about a week. Pretty determined to make it work for me so will persevere :)
 
  • Like
Reactions: Kyles

Dani7

Member
Standard Member
Mar 24, 2014
18
5
3
Happy to report that today i have far less side effects and feeling much better. Just a bit of heart race feeling and dull headache but totally manageable :) :) glad i kept going , thanks for your support x
 
  • Like
Reactions: Kyles and Kate

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Makes sense, but why not to take the lower dose but every day then?)))
 

Tania J

Active Member
Premium Member
Mar 7, 2014
97
25
28
50
NSW
I have been on Duromine for around a month now. The first week I felt perfectly fine, but then got extremely moody. I stopped taking it for 3 days, and now only take it every second day. It is the 30mg. It seems to work, lost 8kg in a month, and I don't feel as moody. Could it do any harm to take it only every second day?
 
  • Like
Reactions: Jlee

Pocketfulofsunshine

New Member
Standard Member
Jul 16, 2014
5
0
1
37
I was prescribed 15mg and told to take it on alternative days.. By reading these threads etc I don't think my weightloss is going to happen at all.. :( and the dr only prescribed me one packet (30tabs)
 

Smick

Well-Known Member
Premium Member
Jun 10, 2014
55
289
53
52
Pakenham, Victoria, Australia
Haha. THIRSTY!
Most definitely.
Dry mouth and throat as well.
For me it peaked at about day 6, I thought I was getting a cold my throat was so dry it hurt. It got better and I hardly notice it now. Though my mouth is a little dry and I am conscious of bad breath.